RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2009, Volume 15, Number 3, Pages 139–157 (Mi timm412)  

This article is cited in 13 scientific papers (total in 13 papers)

Idealized program packages and problems of positional control with incomplete information

A. V. Kryazhimskiya, Yu. S. Osipov

a Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The paper is devoted to developing the method of program packages as a tool for investigating problems of positional control with incomplete information. The method is embedded in the field of guaranteed control theory and was stipulated by a number of constructions from this theory. Under the assumption that an a priori given set of initial positions of a controlled system is finite, it is established that the solvability of a guaranteed guidance problem in the class of program packages (or, the same, in the class of positional strategies) is equivalent to the solvability of this problem in the class of considerably simpler program operators, namely, in the class of idealized program packages.

Keywords: problem of package guidance, idealized program package, controlled system.

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2010, 268, suppl. 1, S155–S174

Bibliographic databases:

UDC: 517.977.5
Received: 06.07.2009

Citation: A. V. Kryazhimskiy, Yu. S. Osipov, “Idealized program packages and problems of positional control with incomplete information”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 3, 2009, 139–157; Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S155–S174

Citation in format AMSBIB
\Bibitem{KryOsi09}
\by A.~V.~Kryazhimskiy, Yu.~S.~Osipov
\paper Idealized program packages and problems of positional control with incomplete information
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 3
\pages 139--157
\mathnet{http://mi.mathnet.ru/timm412}
\elib{http://elibrary.ru/item.asp?id=12834738}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2010
\vol 268
\issue , suppl. 1
\pages S155--S174
\crossref{https://doi.org/10.1134/S0081543810050123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276615600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952281056}


Linking options:
  • http://mi.mathnet.ru/eng/timm412
  • http://mi.mathnet.ru/eng/timm/v15/i3/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, “Numerical encoding of sampled controls and an approximation metric criterion for the solvability of an aiming game problem”, Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S106–S125  mathnet  crossref  zmath  isi  elib  elib
    2. A. V. Kryazhimskiy, Yu. S. Osipov, “On the solvability of problems of guaranteeing control for partially observable linear dynamical systems”, Proc. Steklov Inst. Math., 277 (2012), 144–159  mathnet  crossref  mathscinet  isi  elib  elib
    3. A. V. Kryazhimskiy, N. V. Strelkovskiy, “An open-loop criterion for the solvability of a closed-loop guidance problem with incomplete information. Linear control systems”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 113–127  mathnet  crossref  mathscinet  isi  elib
    4. A. V. Kryazhimskii, N. V. Strelkovskii, “Zadacha garantirovannogo pozitsionnogo navedeniya lineinoi upravlyaemoi sistemy k zadannomu momentu vremeni pri nepolnoi informatsii. Programmnyi kriterii razreshimosti”, Tr. IMM UrO RAN, 20, no. 4, 2014, 168–177  mathnet  mathscinet  elib
    5. N. L. Grigorenko, Yu. A. Kondrateva, L. N. Lukyanova, “Zadacha nakhozhdeniya garantiruyuschego programmnogo upravleniya pri nepolnoi informatsii dlya lineinoi sistemy”, Tr. IMM UrO RAN, 21, no. 2, 2015, 41–49  mathnet  mathscinet  elib
    6. N. L. Grigorenko, A. E. Rumyantsev, “On a class of control problems with incomplete information”, Proc. Steklov Inst. Math., 291 (2015), 68–77  mathnet  crossref  crossref  isi  elib
    7. N. L. Grigorenko, A. E. Rumyantsev, “Terminal control of a nonlinear process under disturbances”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 108–116  mathnet  crossref  crossref  mathscinet  isi  elib
    8. A. A. Dryazhenkov, M. M. Potapov, “Numerical solution of the positional boundary control problem for the wave equation with unknown initial data”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 22–30  mathnet  crossref  crossref  mathscinet  isi  elib
    9. P. G. Surkov, “The problem of closed-loop guidance by a given time for a linear control system with delay”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 218–227  mathnet  crossref  crossref  mathscinet  isi  elib
    10. V. I. Maksimov, “On a problem of linear system control under incomplete information about the phase coordinates”, Autom. Remote Control, 77:6 (2016), 943–958  mathnet  crossref  isi  elib  elib
    11. P. G. Surkov, “Zadacha paketnogo navedeniya s nepolnoi informatsiei pri integralnom signale nablyudeniya”, Sib. elektron. matem. izv., 15 (2018), 373–388  mathnet  crossref  mathscinet  zmath
    12. Surkov P.G., “On the Problem of Package Guidance For Nonlinear Control System Via Fuzzy Approach”, IFAC PAPERSONLINE, 51:32 (2018), 733–738  crossref  isi  scopus
    13. S. M. Orlov, N. V. Strelkovskii, “Vychislenie elementov navodyaschego paketa programm dlya osobykh klasterov mnozhestva nachalnykh sostoyanii v zadache paketnogo navedeniya”, Tr. IMM UrO RAN, 25, no. 1, 2019, 150–165  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:349
    Full text:96
    References:51
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019